RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 1, Pages 26–43 (Mi ivm9194)  

This article is cited in 2 scientific papers (total in 2 papers)

Homogeneous differential-operator equations in locally convex spaces

S. N. Mishin

Orel State University, 95 Komsomol'skaya str., Oryol, 302026 Russia

Abstract: We describe a general method that allows to find solutions to homogeneous differential-operator equations with variable coefficients by means of continuous vector-valued functions. The “homogeneity” is interpreted not in terms of null right-hand side of an equation but in terms that the left-hand side is homogeneous function of operators appearing in an equation. Solutions are presented by a uniformly convergent functional vector-valued series, generated by a set of solutions to some ordinary differential equation of $k$th degree, roots of characteristical polynomial, and some set of elements of locally convex space. We find sufficient conditions of continuous dependence of solution on generating set, and a solution to Cauchy's problem for considered equations. We specify conditions of its existence and uniqueness. Besides, under certain conditions we find a general solution to considered equation (a function of most general form from which any particular solution can be found). The investigation is realized by means of characteristics (order and type) of operator and operator characteristics (operator order and operator type) of vector relative to an operator. Also we use a convergence of operator series relative to equicontinuous bornology.

Keywords: locally convex space, order and type of operators, differential-operator equation, equicontinuous bornology, convergence by bornology, vector-valued function.

Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:1, 22–38

Bibliographic databases:

UDC: 517.983
Received: 03.07.2015

Citation: S. N. Mishin, “Homogeneous differential-operator equations in locally convex spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 1, 26–43; Russian Math. (Iz. VUZ), 61:1 (2017), 22–38

Citation in format AMSBIB
\Bibitem{Mis17}
\by S.~N.~Mishin
\paper Homogeneous differential-operator equations in locally convex spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 1
\pages 26--43
\mathnet{http://mi.mathnet.ru/ivm9194}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 1
\pages 22--38
\crossref{https://doi.org/10.3103/S1066369X17010042}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408827200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013923919}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9194
  • http://mi.mathnet.ru/eng/ivm/y2017/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Mishin, “Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces”, Math. Notes, 103:1 (2018), 75–88  mathnet  crossref  crossref  isi  elib
    2. S. N. Mishin, “Ob odnom klasse operatornykh uravnenii v lokalno vypuklykh prostranstvakh”, Izv. vuzov. Matem., 2018, no. 11, 33–50  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:74
    Full text:12
    References:11
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020